VOL. 1 · NO. 1 | 1997
S. Koshi, S. Dimiev, R. Lazov
Taiwanese J. Math. 1 (1), 1-9, (1997) DOI: 10.11650/twjm/1500404921 Open Access
KEYWORDS: completeness of norm, order in normed space, Fatou property, 46A40, ‎46B40
Jui-Chi Chang
Taiwanese J. Math. 1 (1), 21-30, (1997) DOI: 10.11650/twjm/1500404922 Open Access
KEYWORDS: ($\alpha, \beta $)-derivation, identity, 16A72
Tsai–Lien Wong
Taiwanese J. Math. 1 (1), 31-39, (1997) DOI: 10.11650/twjm/1500404923 Open Access
KEYWORDS: multilinear polynomial, derivation‎, generalized polynomial identity, 16W25, 16N60, 16R50, 16U80
Chwen-Ming Chang
Taiwanese J. Math. 1 (1), 47-57, (1997) DOI: 10.11650/twjm/1500404924 Open Access
KEYWORDS: A, D, E-optimality, regular graph design, 62-07, 62-09, 62K15
Jine-Phone Chou
Taiwanese J. Math. 1 (1), 59-63, (1997) DOI: 10.11650/twjm/1500404925 Open Access
KEYWORDS: Hypothesis testing, squared error loss, Admissibility, prior, Bayes estimator, the accuracy of a test, $p$-value, 62F03, 62A99, 62C07, 62C15
Mokhtar H. Konsowa
Taiwanese J. Math. 1 (1), 65-73, (1997) DOI: 10.11650/twjm/1500404926 Open Access
KEYWORDS: branching processes, varying environments, nonextinction, martingale, limit theorems, 6067, 6030
Y.-C. Li, S.-Y. Shaw
Taiwanese J. Math. 1 (1), 75-102, (1997) DOI: 10.11650/twjm/1500404927 Open Access
KEYWORDS: $n$-times integrated $C$-semigroup, generator, $C$-pseudoresolvent, Cauchy problem, sequentially complete locally convex space, 47D06
Hai-Yen Lee, Gerard J. Chang
Taiwanese J. Math. 1 (1), 103-110, (1997) DOI: 10.11650/twjm/1500404928 Open Access
KEYWORDS: eccentricity, center, median, tournament, king, transmitter, 05C12, 05C20‎
Back to Top